| Model Number |
H7493912415300 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/13/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
Event or Problem Description
It was reported that during a percutaneous coronary intervention procedure, catheter entrapment occurred.The target lesion was located in the left main coronary artery (lmca).A 3.00x15mm nc quantum apex mr balloon catheter was advanced to the lesion.After dilation with 22 bar, the balloon catheter was attempted to be removed, but it entrapped on the guidewire.Both devices were removed together.The procedure was completed with this device.No patient complications were reported and the patient's status was well.